The Cause Of The Appearance Of Small Spots On The Head When Using Hair Growth Agents?
, my head bumped small and itchy after 5 days of routine use of 1ml minoxidyl every morning and night, is this a sign of hair growth or an allergy to the minox?
Thank you for using the HealthReplies.com consulting service
We understand the inconvenience of your complaint
Minoxidil is a drug used to stimulate hair growth. This drug is often used in people who suffer from baldness (alopecia) as well as for elongating mustaches or beards.
This drug should be used on the advice of doctors who deal directly. Although it is quite good in stimulating hair growth, there are some side effects that can occur, including:
Pain, heat, redness of the skin due to irritation
Itching, dryness and appearance of squama on the skin
Hair loss a few days after use
Increase in body weight
Associated with complaints that you feel, itching accompanied by bumps on the scalp may be caused by an irritant reaction due to the use of these drugs. We recommend that you stop using it for a while and do the examination / consultation to the nearest doctor and dermatologist. The doctor will conduct an evaluation related to skin disorders that occur, whether influenced by the use of drugs that you are taking or caused by other skin diseases such as dermatitis, miliaria / prickly heat, infection of the hair follicles (follicular) and due to eczema.
Avoid scratching the head area too much, stop treatment for a while and avoid using other skin care products without medical instructions from the examining doctor. In addition, fulfilling daily body fluid needs, consuming nutritious food, avoiding stress and fatigue are also important for hair growth.
Thus the information we can convey, hopefully helps